# SDR AALA202412166956

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,198 hours, 29,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R WILL NOT REMAIN ARMED WHEN SELECTED TO ARM. MAINTENANCE REPLACED GIRT BAR ASSY ON DOOR 1R SLIDE IAW AMM 25-62-44.
